# SDR SWIA202056184

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR, INTERCOSTAL AT DD6 BETWEEN APPROX FS320.10 AND FS338.90 HAS CORROSION.(MARKED)   (C-CHECK) RO 2/9/2021   EVALUATED PAX DOOR, INTERCOSTAL AT DD6 AT FS320.10 AND FS338.90 CORROSION AS OUT-OF-LIMITS. REF. CRJ200 SRM 52-00-00. REMOVED PAX DOOR MID DD6 INTERCOSTAL, AND INSTALLED NEW INTERCOSTAL. REF. CRJ200 SRM 51-42-21, AND BOMBARDIER DWG 601R31702 REV. N. REMOVED CRACKED CLEAT, AND INSTALLED NEW CLEAT. REF. CRJ200 SRM 51-42-06, AND BOMBARDIER DWG 601R31702 REV. N. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
